Institute of Applied Mathematics and Informatics of Vladikavkaz Scientific Centre
Vladikavkaz Mathematical Journal

About Editorial To Authors По русски
Archive Links News Help

January-March, 2002

Volume 4, Issue 1

Issue is dedicated to 90th anniversary of Academician Leonid Vital'evich Kantorovich

About the Scientific, Pedagogical, and Social Activities of L. V. Kantorovich
S. S. Kutateladze, V. L. Makarov, J. V. Romanovsky, and G. Sh. Rubinshtein (Novosibirsk)

Leonid Vital'evich Kantorovich (1912-1986)

Article (rus.) - [pdf] [zip-pdf]

Superposition Operators in Lebesgue Spaces and Differentiability of Quasiadditive Set Functions
S. K. Vodop'yanov and I. D. Ukhlov (Novosibirsk)
UDC 517.518.1

Article (rus.) - [pdf] [zip-pdf]

Functional Representation of Kantorovich Spaces
A. E. Gutman and D. B. Ryabko (Novosibirsk)
UDC 517.98

Article (rus.) - [pdf] [zip-pdf]

Reals and Kantorovich Spaces
A. G. Kusraev and S. S. Kutateladze (Vladikavkaz; Novosibirsk)
UDC 517.98

Article (rus.) - [pdf] [zip-pdf]

The Hahn–Banach–Kantorovich Formula for a lattice subdifferential
V. A. Radnaev (Novosibirsk)
UDC 517.98

Article (rus.) - [pdf] [zip-pdf]

copyright © 1996-2003, SMI

Только для вас оценка арендной платы земельного участка с большими скидками.